Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AllsonWonderland

Member
  • Posts

    20
  • Joined

  • Last visited

Everything posted by AllsonWonderland

  1. Side Effects Aren't Worth It

    I've suffered from debilitating acne for the last 14 years. I've been on every OTC and prescription medication in the books, including three rounds of Accutane. After suffering hair trauma earlier this year, I discovered MSM. I initially started taking it for hair growth, but soon noticed a 100% clearance in my skin. I cried the day I was complimented four times by complete strangers on the beauty of my skin. I was taking a relatively low dose, 500mg every other day to every three days. I no
  2. The Side Effects were Terrible

    Extreme fatigue Dizziness Did not help acne This drug has helped a lot of people, so I'm a little weary posting this review considering I had a relatlvely negative experience. My acne is hormonal (PCOS). This drug was given to me by my dermatologist who was convinced this would help. I took it from November 2012 to September 2013, only just stopping last week. Not only did this not help my acne at all, it also caused me to be EXTREMELY fatigued. I also had quite a few of the negativ
  3. Ortho-tri-cyclin. Every Google page I come across says that it's impossible for birth control to cause ingrown hairs, but I know that's what changed my hormones and caused them this time! Possibly the acne, too =0/
  4. I've suffered from acne for the last 13 years. The only thing that ever worked for me was Accutane, and even then, my acne always came back. I stopped treatment in May after not completing the entire course (family emergency across country, unfortunately). My face was fine until 2 weeks ago. Now, I also started birth control in May. Everything was fine until I started getting horrible, horrible ingrown hairs. I've never gotten an ingrown hair in my entire life! Around the same time, my skin
  5. I guess I'm looking for a little bit of support here. I was on Accutane last year from September to March/April. It worked wonderfully. My skin started to heal, I wasn't oily, and my skin wasn't even that dry! I couldn't have possibly been anymore ecstatic. Well recently I've noticed my skin starting to act up. A pimple here, a pimple there, no big deal. But last week, my skin turned to hell! My entire forehead is covered in zits, my t-zone looks like a pepperoni pizza, and my nose couldn't
  6. What the hell is happening to my ass! Never in my life have I gotten butt acne. My acne was only on my face, and sometimes upper back and chest. I was put on Accutane in Septemer (20 mg, then 40 mg, now back to 20 mg), and my ass looks horrible. Please please please tell me this is going to go away. Has this happened to anyone? =[
  7. AllsonWonderland

    My Accutane Journey

    This is the first time I even took pictures of myself without makeup covering all of the scars. Well, here we go! I have nothing to lose but some zits =0]
  8. Ugh, me too! I went to the gym today, and my head started POUNDING! It was horrible. But, hey. If I'm going to have clear skin, I'll deal with the headaches.Glad that you're loving the Arbonne. I love my Arbonne, which is why I work for the company. Great stuff! I'll take your recommendation of the MSM. I wasn't sure if I should throw it in the mix or not. But I'll look into it!Glad to hear you're doing well so far. Good luck and keep me updated!
  9. Shalom! This past Friday (October 8th) marks my 2nd week using Accutane. So far I have extremely dry sky (particularly on my face). I have tried to combat this with a few things: DAYTIME 1) Arbonne Re9 Nourishing Day Cream: -I absolutely adore this formula. Jam-packed with vitamins and moisture-rich minerals, it always seems to give my skin the perfect balance before make-up application. Never greasy. Never sticky. Just perfect. 2) Dove Body Wash
  10. I know I'm not supposed to be putting any product on my skin. (Strangely enough, however, my dermatologist requested that I wash my face nightly with a 10% Benzoyl Peroxide wash). Anyway. Every red mark I ever had seems to be even more red than before. What the hell? Anything I could use to help diminish them?
  11. Hey guys ! Welcome to my blog! Let's start with some housekeeping. It's only proper to introduce myself =0]. My name is Allison. I'm a 20-year-old broke college student currently residing in New York. I'm going to school to be a teacher--elementary to be exact. I've started a new chapter in my life that mostly focuses on self-improvement, which is why I decided to finally go on Accutane. I've battled with acne since I was 11/12 years old. It's been a hell of a road. Like most of you, I hav
  12. From the album: My Accutane Journey

    Only a few actives in this one, as well. Unfortunately, they get pretty aggravated. =0[
  13. From the album: My Accutane Journey

    My problem is scarring/dark spots. There aren't too many actives in this picture. The big red mark on my cheek is actually just a dark spot! Sigh.
  14. I'm not that nervous about the negative side effects. My dermatologist trained under the man who invented Accutane. He knows what he's doing. He'd give it to his own children.
  15. Because my father is a NYC Firefighter, our prescription plan is wonderful. I'm able to get Accutane for free. QUESTION THOUGH. My doctor ordered "Amnesteem" for me, but my pharmacist filled it as "Clavaris." I know they're both generic versions of Accutane, but I'm wondering if there's a significant difference between the two, so much so that it will either be less effective or not work according to my dermatologists expectations. Also, if this month I take Clavaris, and next month they fil
  16. I'm starting my Accutane course tomorrow. My dermatologist put me on 5 months of 20 mg/day. Nothing too crazy! But I already have an immune system that's pretty shot, ridiculoulsy thin hair AND bad back problems, so I definitely want to take my Accutane pills in conjuction with vitamins. I was wondering if you guys think that these are the right vitamins: B C E Fish Oil Biotin Zinc Too much? Should I take less? I'm really clueless on this one! THANKS GUYS!
  17. I went to my local Health and Nutrition store today, and I picked up a bottle of "Zinc 50." It contains Zinc as: Zinc Methlonine Zinc Lactate Zinc Citrate Zine Tartrate Zinc Orotate I plan to take 1 pill a day, which is 50 MG. I'm not sure if this is the Zinc I should be taking to effectively treat my acne. Any idea? Thank you in advance, guys!
  18. I take Doryx nightly, and use the topical treatments of Pacnex in the morning, and Tazorac at night. I've noticed that my butt, legs and armpits are breaking out! And badly, too. I've never in my life gotten any sort of acne on my legs, or armpits. I'm assuming it's Doryx. Why is it doing this, though? I thought it was supposed to be an anti-bacterial treatment.
  19. I have been on Tazorac for a week, also. My dermatologist recommended I use it nightly, which I have been, and my face is peeling like no other. If your dermatologist recommended only 3 days a week to you, then you should stick with their instructions.
  20. I've been on Doryx, combined with Tazorac at nighttime, Pacnex in the morning, and the mild cleaner and lotion CeraVe, for nearly a week now. My skin has never looked this horrible. It is pulling all of the gook out of my skin, which I'm fine with. I expected it. But it's also peeling the first layer off of my skin. It's absolutely horrendous. I work in sales, and it's so hard to face people looking like this! My question is, should I stop the topical treatments and allow my skin a little dow
×